# SDR AACSDR61606

- Difficulty date: June 16, 2006
- Submitted: June 16, 2006
- Operation: General aviation
- Aircraft: XA001
- Make and model: Agusta AB139
- Aircraft serial: 31047
- Aircraft time: 13 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Drive Shaft
- Condition: Unbonded
- Location: Tail Rotor
- Part time: 13 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW AIRCRAFT WAS BEING ASSEMBLED AFTER SHIPPING. DURING ASSEMBLY TAIL ROTOR DRIVESHAFT WAS FOUND SCORED AROUND UPPER FLANGE ATTACHMENT AREA. THIS WAS DIRECTLY BELOW THE TAILROTOR GEARBOX, AT THE TOP OF THE VERTICAL FIN.  SCORING WAS CAUSED BY A (CLICK-BOND) TYPE FASTENER/STANDOFF USED TO SECURE A WIRE HARNESS. THE FASTENER CAME UNBONDED FROM THE FUSELAGE AND ALLOWED THE WIRE HARNESS TO CONTACT THE DRIVESHAFT. THE CLAMP AND SCREW CAUSED THE SCORING ON THE DRIVESHAFT FLANGE.
